MAUDE Adverse Event Report: BIOMET MICROFIXATION LACTO SORB SYSTEM 14MM RAPIDFLAP CLAMP; PLATE, BONE

BIOMET MICROFIXATION LACTO SORB SYSTEM 14MM RAPIDFLAP CLAMP; PLATE, BONE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Patient year of birth 2014.Medical products: item# 915-0020, lot 205860 qty 2.Report source: foreign source: colombia.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.Multiple mdr reports were filed for this event, please see associated reports: 0001032347-2022-00385, 0001032347-2022-00384.
 
Event or Problem Description
It is reported that the screws fractured after the initial implantation and the patient had to be revised.Attempts have been made and additional information on the reported event is unavailable at this time.

Brand Name
LACTO SORB SYSTEM 14MM RAPIDFLAP CLAMP
Common Device Name
PLATE, BONE
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer (Section G)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15977511
Report Number0001032347-2022-00387
Device Sequence Number15177046
Product Code JEY
UDI-Device Identifier00841036053864
UDI-Public(01)00841036053864(17)231108(10)205860
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K003281
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/08/2023
Device Model NumberN/A
Device Catalogue Number915-0020
Device Lot Number205860
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2021
Initial Report FDA Received Date12/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/08/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age8 YR
Patient SexFemale